# SDR IPXA2024092734608

- Difficulty date: August 30, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N634UP
- Make and model: Boeing 747-8F
- Aircraft serial: 37564
- Aircraft time: 30,319 hours, 4,530 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 115U32101
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CHORD, L/H WING INBD T/E CAVITY RIB UPPER CHORD, WS 737. (REPAIR). ACCOMPLISH REPAIR PER EO-91290-REQ1 AND EGAT EI F2024A57M-2243, REV. 0 AND 1.
